U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

My doctor just prescribed levocarnitine. any serious side effects?

1 doctor answer1 doctor weighed in
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
Mostly gastro: Hardly any in individuals who have documented carnitine deficiency, however some may experience stomach upsets or loose stool. Seizures are rare events and should alway prompt a full neurological/genetic workup as some rare metabolic conditions can be exacerbated with carnitine replacement even if they are deficient.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 47-year-old member asked:

My doctor just prescribed levocarnitine. Any side effects?

1 doctor answer1 doctor weighed in
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
Mostly GI: Such as stomach upsets, diarrhea and sometimes a.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 1, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.